# SDR CA001123009

- Difficulty date: November 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 37,302 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Knob
- Part number: 1305026
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THRU 10,000 FEET CABIN ALTITUDE EICAS WARNING. QRH ACTIONED. AIRCRAFT RETURNED TO YYZ WITHOUT INCIDENT. CABIN PRESSURE SELECTOR REPLACED.
